About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (2)

Fri, Apr 24 2:34pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I took Effexor for almost 2 years and the reason I stopped was the terrible side effects that are inevitable no matter how you taper off the drug. I was on 150 same as you and went down to 75 then I quit cold turkey. I would eat and it wouldn’t digest Id just throw it all up, weird things in my vision like flashing and yea the brain zaps. When you were on your lowest dosing you’re side effects wouldn’t have lasted longer than 2 to 3 weeks than maybe some side effects that don’t really leave you after taking Effexor. Biggest thing to keep in mind is that no matter How you come at this ur going to feel terrible for alittle bit and you’ll get better. After quitting cold on 75mg… everyone’s different but I would say it all completely went away after a month getting better and better as time went on. This drug has possibly damaged my stomach so anyone with weak stomach lining or weak intestinal walls I don’t think this is healthy for anyone. I got severe bronchitis after 1 and a Half months of being off it and I’m paranoid it has something to do with that as well. I’m scared for anyone taking this as it could damage them long term.

Mon, Apr 20 11:27pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Hi im new to this group and i couldnt figure out how to post yet. iv been off of effexor for 2 months and took it for almost 2years at 75ml, it stopped working and the doc said to take 2 more 75ml pills, worst thing ever, and quit cold turkey, doctors didnt tell me anything or warn me about any side effects from stopping, or tell me that i should seek their help if i want to stop. needless to say its been the worst 2 months of my life in regards of my mind and physical wellness. when im having a panic attack i think im dying or have ms or cancer. my withdrawal symptoms are constant upset stomach, gas, worse chest pain, not constantly but the most worrying symptom in the numbness tingly in the hands and face. iv been looking up how long symptoms last and what kinds their are and the numbess and tingly doesnt seem to be much of a thing so im worried its not withdrawls but another health problem. in the midst of going through withdrawls a month ago i got really bad bronchitis so im also not sure if stopping effexor had something to do with it. in the first week obviously the brain and body shocks. this covid crisis and my own personal problem with healthcare is making it more difficult to get a doctor that cares or a doctor at all to diagnoise what is wrong.